Well, it's the end of the May already and this year is speeding in quicker than 2011 which in and of itself was a quick year. Is this what happens? Every year after a certain age the time speeds up for you?!! Frightening thought that there!
So on the 10th I had my check up with my Rhematologist at the hospital and don't have to go back until January 2013 for my next one.
I have made an appointment next Wednesday (6th June) at my GP surgery to get a replacement for one of my long term medications which has been withdrawn from the market. Or more precisely one maker is no longer making the mixture of meds (Naproxen + Sodium) in the dosage I take and as all chemists in my town deal with the same distributor whose deals only with this particular drug company for any Naproxen medications I can't get this medication any more. As chemists can only deal with (or only want to deal with) one supplier and as the suppliers can't get this medication I have to change over to another medication.
Pain in the backside this is. Only one drug company has stopped making this medication/dosage but as it's the one this supplier deals with I screwed. So although it's available through other suppliers who deal with other drug companies I still have to change my medications. This is the side effect of Boots buying out a lot of independent chemists, as all the chemists in our town are either Boots owned or Superdrug, both of which deal with the same supplier I can't find a chemist who will go looking elsewhere (i.e. another supplier) for my medication I have to go through switching meds which will muck-up my drug interaction if nothing else.
Not looking forward to it at all. It took years to get just the right combination of medications I could take due to drug interaction, side effects and the mixture of medical conditions I live with. And here I am back to the beginning and having to go through the whole uncomfortable part where I start having to take yet another prescription medication and risk drug interaction/side effects as well as my flaring medical conditions.